# SDR DALA2024021302075

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 8,683 hours, 4,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 UPPER AFT SURFACE HAS EVIDENCE OF WEAR AND PREVIOUS REWORK REF 5742-01028-02A.   REPAIRED LH SLAT TRACK NBR 4 UPPER AFT SURFACE PER ERA 608046-14 AD REV D AND PRI 608046-14AD REV 0 MATCHED ASSOCIATED AA 5742-01028 ADDED FOR AC 8307 ASSOCIATED ER/A 14-608046 ADDED FOR AC 8307. (LP# 0194715)
